Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Muche L. — Distributional Properties of the Three-Dimensional Poisson Delannay Cell
Muche L. — Distributional Properties of the Three-Dimensional Poisson Delannay Cell



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Distributional Properties of the Three-Dimensional Poisson Delannay Cell

Автор: Muche L.

Аннотация:

Journal of Statistical Physics, Vol. 84, Nos. 1/2. 1996. p. 147-167.
This paper gives distributional properties of geometrical characteristics of the Delaunay tessellation generated by a stationary Poisson point process in R^3. The considerations are based on a well-known formula given by Miles which describes the size and shape of the "typical" three-dimensional Poisson Delaunay cell. The results are the probability density functions for its volume, the area, and the perimeter of one of its faces, the angle spanned in a face by two of its edges, and the length of an edge. These probability density functions are given in integral form. Formulas for higher moments of these characteristics are given explicitly.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1996

Количество страниц: 21

Добавлена в каталог: 05.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2022
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте